# SDR DHL2004806584

- Difficulty date: January 27, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flaps
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR ON UPPER SURFACE OF RIGHT OUTBOARD FLAP, STA XF 226.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW ED EDU80-1, DWG U80-R01.  REMOVED SKIN SEGMENT WITH INTERIM REPAIR ON IT IAW ED EDU80-1, DWG U80-R01, SRM 51-1-21 PG 1.  FABRICATED NEW SKIN SEGMENT (2024-T3AL 0.071) IAW ED EDU80-1, DWG U80-R01.  CLEANED, TREATED AND PRIMED AREA AND INNER SIDE OF NEW SKIN SEGMENT IAW SR 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW SKIN SEGMENT IAW ED EDU80-1, DWG U80-R01, SRM 51-1-21 PG 1.
